Alert archive / North Dakota / Wind Advisories in 2014

Wind Advisory 29, NWS Bismarck, ND

October 30, 20147 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Oct 30, 2014, 2:28 PM MDT for 7 counties in North Dakota. It took effect at Oct 31, 2014, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2014, 2:28 PM MDT (20:28 UTC)
In effect from
Oct 31, 2014, 12:00 PM MDT
Expired
Oct 31, 2014, 5:49 PM MDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WWUS73 KBIS 302028
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
328 PM CDT THU OCT 30 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS
INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER
AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

NDZ031>033-040-041-043-044-310430-
/O.NEW.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
228 PM MDT THU OCT 30 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY. 

* TIMING...FRIDAY AFTERNOON IN THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
6 follow-up statements
625 
WWUS73 KBIS 310406
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1106 PM CDT THU OCT 30 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS
INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER
AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-311215-
/O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1006 PM MDT THU OCT 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY...

* TIMING...FRIDAY AFTERNOON IN THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
WAA
189 
WWUS73 KBIS 310956
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
456 AM CDT FRI OCT 31 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS
INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER
AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-311800-
/O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
356 AM MDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING...

* TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

HEINERT
613 
WWUS73 KBIS 311459
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
959 AM CDT FRI OCT 31 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES
BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT.
THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-312300-
/O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
859 AM MDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING...

* TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
133 
WWUS73 KBIS 311828
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
128 PM CDT FRI OCT 31 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES
BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND
MOTT. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-010000-
/O.CON.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
1228 PM MDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
952 
WWUS73 KBIS 311938
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
238 PM CDT FRI OCT 31 2014

...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY...

.SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST
NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES
BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND
MOTT. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS.

NDZ031>033-040-041-043-044-010000-
/O.CON.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
138 PM MDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING.

* WINDS...SOUTHEAST WIND GUSTS TO 45 MPH.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES 
  DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
TWH
061 
WWUS73 KBIS 312349
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
649 PM CDT FRI OCT 31 2014

...WINDS HAVE DIMINISHED SOUTHWEST...

.THE WINDS HAVE DIMINISHED ACROSS SOUTHWEST NORTH DAKOTA AND THE
WIND ADVISORY HAS BEEN ALLOWED CANCELLED. 

NDZ031>033-040-041-043-044-010100-
/O.CAN.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
549 PM MDT FRI OCT 31 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELLED. 

$$
WAA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 30, 12:14 PM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Oct 30, 12:14 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
114 PM CDT THU OCT 30 2014

.UPDATE...
ISSUED AT 114 PM CDT THU OCT 30 2014

THE FORECAST CONTINUES TO REMAIN ON TRACK AS STRATUS IS BEGINNING
TO ERODE ACROSS THE TURTLE MOUNTAINS. THIS TREND WILL CONTINUE TO
PROPAGATE SOUTH THROUGH THE AFTERNOON AND EARLY EVENING AS LOW
LEVEL SUBSIDENCE INCREASES WITH THE BUILDING SURFACE HIGH.

UPDATE ISSUED AT 909 AM CDT THU OCT 30 2014

NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE AS THE LATEST
12-13 UTC RAP ITERATIONS CONTINUE TO ERODE LOW LEVEL STRATUS FROM
NORTH TO SOUTH LATE THIS AFTERNOON WITH LOW LEVEL SUBSIDENCE IN
THE BUILDING SURFACE HIGH ACROSS NORTH DAKOTA.

UPDATE ISSUED AT 646 AM CDT THU OCT 30 2014

REMOVED EARLY MORNING DRIZZLE/FREEZING DRIZZLE WORDING FROM THE
ZONES AS SURFACE OBS HAVE BEEN DRY ALL MORNING UNDER THE STRATUS
DECK CREEPING SOUTH ACROSS WESTERN AND CENTRAL NORTH DAKOTA.
OTHERWISE...THE REMAINING WEATHER ELEMENTS ARE IN GOOD SHAPE. THE
UPDATED PRODUCTS HAVE BEEN SENT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 333 AM CDT THU OCT 30 2014

EFFECTS OF A LARGE CLOUD DECK MOVING SOUTH ACROSS THE STATE BEHIND A
COLD FRONT WILL BE THE MAIN FORECAST CONCERNS IN THE SHORT TERM.
TIMING OF CLOUDS DISSIPATING TODAY WILL AFFECT MAX TEMPERATURES.

CURRENTLY...A COLD FRONT EXTENDED FROM A LOW NEAR JAMESTOWN WESTWARD
ALONG I-94. A LARGE CLOUD DECK IN SOUTH CENTRAL CANADA WELL BEHIND
THE FRONT WAS PUSHING INTO NORTHWESTERN NORTH DAKOTA.

THE COLD MOIST AIR WILL PUSH SOUTH ACROSS THE STATE TODAY...AND THE
LOW CLOUD DECK SHOULD ENCOMPASS THE STATE LATER THIS MORNING. SOME
OBSERVATION SITES WERE REPORTING FOG AT THE LEADING EDGE OF THE
CLOUD DECK...BUT THIS SHOULD NOT LAST LONG AS STRATUS DECK MOVES
OVER AND WINDS PICK UP A BIT. THE FOG IN THE JAMES VALLEY MAY LINGER
UNTIL THE LOW MOVES SOUTHEAST AND THE FRONT PUSHES THROUGH...SO KEPT
A MENTION OF FOG THERE UNTIL AROUND SUNRISE.

THE LARGE CANADIAN HIGH PUSHES SOUTH ACROSS THE STATE TODAY...AND
THE MODELS INDICATE CLOUDS DISSIPATING WITH TIME TODAY. EXPECTING
DISSIPATING CLOUDS DURING THE AFTERNOON. A COOL DAY WITH HIGHS ONLY
REACHING THE UPPER 30S NORTH TO THE LOW TO MID 40S SOUTH.

BY FRIDAY MORNING THE HIGH CENTER SHOULD BE OVER THE RED RIVER
VALLEY...WITH A GOOD PRESSURE GRADIENT IN THE WEST ALLOWING
SOUTHEAST WINDS TO DEVELOP BY AROUND MIDNIGHT. LOW TEMPERATURES
SHOULD RANGE FROM THE TEENS IN CENTRAL NORTH DAKOTA CLOSER TO THE
HIGH CENTER...TO THE 20S IN THE FAR WEST WITH THE SOUTHEAST WINDS
MIXING THE LOWER ATMOSPHERE AND KEEPING TEMPS FROM FALLING BELOW 20.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 333 AM CDT THU OCT 30 2014

STRONG UPPER LEVEL RIDGING BUILDING OVER THE GREAT PLAINS WILL
GENERATE DRY CONDITIONS OVER NORTH DAKOTA FRIDAY AND SATURDAY.
VERY WINDY CONDITIONS ARE FORECAST TO DEVELOP OVER SOUTHWESTERN
NORTH DAKOTA FRIDAY AFTERNOON AS LOW PRESSURE DEVELOPS ACROSS
MONTANA. WINDS SHOULD ABATE BY SATURDAY AS THE SURFACE CYCLONE
ENTERS EASTERN MONTANA AND WEAKENS GRADIENT FLOW ACROSS NORTH
DAKOTA.

THE MEDIUM RANGE MODELS ARE BEGINNING TO COME INTO BETTER
AGREEMENT WITH THE EVOLUTION AND TRACK OF A SHORTWAVE LIFTING INTO
CENTRAL AND EASTERN MONTANA SUNDAY. THE BULK OF THE PRECIPITATION
SHOULD REMAIN IN MONTANA SUNDAY. AS THE SHORTWAVE ENTERS
SASKATCHEWAN AND MANITOBA SUNDAY NIGHT INTO MONDAY...WRAP AROUND
MOISTURE COULD GENERATE A CHANCE OF SNOW SHOWERS MONDAY
MORNING...WITH THE PRECIP TYPE LIKELY TRANSITIONING TO RAIN
SHOWERS MONDAY AFTERNOON.

DRY CONDITIONS ARE THEN FORECAST MONDAY NIGHT THROUGH TUESDAY AS
SHORTWAVE RIDGING CRESTS OVER NORTH DAKOTA.

THE MEDIUM RANGE MODELS PROG A SLIGHT CHANCE FOR RAIN OR SNOW
DEVELOPING NORTH TUESDAY NIGHT AS THE LEFT FRONT QUAD OF A 130+ KT
UPPER JET STREAK LIFTS ACROSS THE STATE.

DRY CONDITIONS ARE FORECAST AGAIN BY WEDNESDAY AS BROAD UPPER
RIDGING BUILDS OVER THE ROCKIES INTO THE WESTERN PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 114 PM CDT THU OCT 30 2014

MVFR TO IFR STRATUS EARLY THIS AFTERNOON ACROSS NEARLY ALL OF
WESTERN AND CENTRAL NORTH DAKOTA WILL SLOWLY ERODE FROM NORTH TO
SOUTH IN THE LATE AFTERNOON AND EARLY EVENING AS HIGH PRESSURE
BUILDS ACROSS THE AREA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...JV
LONG TERM...TM
AVIATION...AYD
Hazardous weather outlook, Oct 30, 2:22 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT THU OCT 30 2014

NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-312030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
322 PM CDT THU OCT 30 2014 /222 PM MDT THU OCT 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ031>033-040-041-043-044-312030-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
222 PM MDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FREEZING DRIZZLE IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS IN EFFECT FOR FRIDAY AFTERNOON. SEE
WWW.WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

AYD/AJ

Nearby

Wind Advisories in North Dakota, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.